# SDR DALA2023032302235

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 86,753 hours, 16,843 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1809 AT PUSHBACK 2L DOOR WOULD NOT ARM AFTER MULITPLE ATTEMPTS. CORRECTIVE ACTION: PERFORMED OPS CHK OF 2L DOOR AS PER B767 AMM 52-12, CYCLE DOOR MULITY TIMES, POSSIBLE DOOR SEQUENCED SUSPECTED, OK FOR SVC, DOOR OK. (9918754)
